MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309575
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl 21x1 rb had leakage past the stopper.Verbatim: complaint via email.Earlier today, one of my dispensers noticed that their syringe was leaking down the plunger and had leaked through the rubber stopper piece.I have attached the images.It is little difficult to tell as the dispensers must use a syringe shield, but the liquid is faintly visible within the shield.Can you please provide an exact date of event in format dd-mmm-yyyy: 10-mar-2026.Can you please provide the material and lot number associated with reported issue: material number - 309575, lot # - 5241754.Any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label: no, the defect was found on the syringe while filling a dose.- the syringe is contaminated.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event: slowed down production.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24776490
Report Number1213809-2026-00174
Device Sequence Number15949456
Product Code FMF
UDI-Device Identifier30382903095750
UDI-Public(01)30382903095750(10)5241754
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309575
Device Lot Number5241754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown